MathSciNet Relay Station
MathSciNet bibliographic data
MR438272 (55 #11190) 54A25 (04A20)
Fleissner, William G. The character of $\omega \sb{1}$ in first countable spaces. Proc. Amer. Math. Soc. 62 (1976), no. 1, 149–155 (1977).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement